# SDR 000246

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft time: 9,303 hours, 6,595 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake Assy
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE OUTBOARD INOPERATIVE MSG ON APP. FOLLOWED POH. NO FIX.  DECLARED EMERGENCY FOR LANDING.  TRIED BRAKES THEY SEEMED OK.  A/C TAXIED TO TERMINAL WITH NO PROBLEMS.  RR'D BRAKE CONTROL SHUTOFF VALVE
